Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
See all formats and pricing
More options …
Volume 2, Issue 3


Volume 13 (2015)

Abstract version of the Cauchy-Kowalewski problem

Oleg Zubelevich
Published Online: 2004-06-01 | DOI: https://doi.org/10.2478/BF02475235


We consider an abstract version of the Cauchy-Kowalewski Problem with the right hand side being free from the Lipschitz type conditions and prove the existence theorem.

Keywords: weighted Banach space; Nishida's theorem; scales of Banach spaces; fixed point theorems

Keywords: 35A10

  • [1] F. E. Browder: “A new generalization of the Schauder fixed point theorem”,Math. Ann.,Vol.174, (1967), pp.285–290. http://dx.doi.org/10.1007/BF01364275CrossrefGoogle Scholar

  • [2] L. Nirenberg: “An abstract form of the nonlinear Cauchy-Kowalewski theorem”,J. Differential Geometry, Vol. 6 (1972), pp. 561–576. Google Scholar

  • [3] T. Nishida: “A Note On A Theorem Of Nirenberg”,J. Differential Geometry, Vol. 12, (1977), pp. 629–633. Google Scholar

  • [4] L. Ovsjannikov: “Singular operators in Banach scales”,Dokl. Akad. Nauk. SSSR, Vol. 163, (1965), pp. 819–822. (Soviet Math. Dokl, Vol. 6, (1965), pp. 1025–1028). Google Scholar

  • [5] M. Safonov: “The abstract Cauchy-Kovalevskaya theorem in a weighted Banach space”,J. Commun. Pure Appl. Math., Vol. 48, (1995), pp. 629–637. CrossrefGoogle Scholar

  • [6] L. Schwatz:Analyse Mathématique, Hermann, Paris, 1967. Google Scholar

  • [7] J. Treves Ovsjannikov: “Theorem and hyperdiferential operators”,Notas Mat., Vol. 46, (1968), mimeographed notes. Google Scholar

  • [8] T. Yamanaka: “Note on Kowalevskaja's system of partial differential equations”,Comment. Math. Univ. St. Paul, Vol. 9, (1960), pp. 7–10. Google Scholar

About the article

Published Online: 2004-06-01

Published in Print: 2004-06-01

Citation Information: Open Mathematics, Volume 2, Issue 3, Pages 382–387, ISSN (Online) 2391-5455, DOI: https://doi.org/10.2478/BF02475235.

Export Citation

© 2004 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in